Ask a Vet and Get Your Veterinary Questions Answered.
Hi there, While it's unlikely that it's an interaction between the Frontline and the Activil, as they have completely different ways of killing fleas, it sounds as if your dog may have a sensitivity to the Activil. The symptoms you describe are similar to reactions to many flea products. First, she should be thoroughly bathed (twice if possible) to remove any traces of the medication that could still be on her skin. Then, she should go back to the vet for observation for the day. Sometimes, seizures are a result of flea medication reactions, and she should be in a place where she can be medicated if needed. I'd recommend letting your vet know about the reaction and not using that product on her in the future. I also recommend stopping giving her food and water by mouth while she is abnormal, as there is a high risk of choking or breathing in the food and water and causing pneumonia. I hope this is helpful. If so, please rate me positively, and don't hesitate to let me know how I can help further.